# SDR SWAA020812

- Difficulty date: April 17, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N343SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24151
- Aircraft time: 44,271 hours, 42,144 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26603102
- Part serial: 543
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 4 L/E SLAT T/E WEDGE DELAMINATED ON INBD EDGE.  REMOVED AND REPLACED NR 4 L/E SLAT PER MM.
